American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Q53) AND publication=(mosc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] A. V. Domrin. On holomorphic solutions of equations of Korteweg--de Vries type. Trans. Moscow Math. Soc. 73 (2012) 193-206.
Abstract, references, and article information
View Article: PDF

[2] A. V. Komlov. On the poles of Picard potentials. Trans. Moscow Math. Soc. 71 (2010) 241-250.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1